Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Suffering from Eosinophilia. Have allergy, cough, rashes, gas. Help?

This is Sakir from Assam. I am suffering from Eosinophilia since 4 years. The rate of Eosinophil in blood is 9%. I am facing the following problems: 1. Allergy( rashes on skin and itching on skin and head): for this i have taken cetrizine, libocetrizine, alday, Alegra 180 and so many. I feel well while taking but it appears again. Interesting thing is that i can t say any allergen to which i am more sensetive. It is now automatic.I must take medicine daily for relief. 2. cough: It appears sometime if i take food such as eggor few non-veg. I am taking betnosole forte/getifloxesine. and also i avoid those foods. 3. Gas/ acidity: It is the major problem that i feel due to which I am suffering from piles. The doctors suggest me is to go through above mentioned medicines So please kindly help me to reduce Eosinophil count in blood.
Asked On : Sat, 18 Aug 2012
Answers:  1 Views:  161
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
dear friend, thanks for using HCM.
do you also get diarrhoea, skin patches like pink, raised weals?
are you better if you avoid egg, milk, milk-products?
it could be also allergy to ingested proteins like egg/ milk.
pl. do not take haphazard medicines.
pl. see an allergy specialist , who will systematically test you and advise appropriate treatment.
do not worry. you will get better with appropriate treatment.
avoid problematic food items.
acidity is mainly due to steroids. avoid unadvised treatments. can take pantoprazole and domperidone for acidity and nausea.
keep me posted on your progress.
Answered: Sun, 19 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor